# SDR ASAA2023032342554

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,800 hours, 16,979 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404077
- Condition: Faulted
- Location: Rt Ecs Bay
- Part time: 57,893 hours, 17,019 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL FOR CONT CAB. GROUNDED - YES.  REMOVED & REPLACED R/H PZTC REF B737-800 AMM 21-61-20. OPS & BITE CHECKS NORMAL.
